# SDR SWAA2025120430610

- Difficulty date: October 31, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ZEE,  WL 156 BETWEEN BS 727C + 10 INCHES - BS 787 + 10 INCHES, LBL 22, S25L IN THE AFT CARGO BAY.  PERFORMED REPAIR ON THE SUPPORT, BS 727+4 TO BS 847 IAW SRM 53-00-53-2R-6, REPAIR 6.
